American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(0535) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] William Graves. An algebra associated to a combinatorial geometry. Bull. Amer. Math. Soc. 77 (1971) 757-761. MR 0286688.
Abstract, references, and article information   
View Article: PDF

[2] Martin Aigner and Thomas A. Dowling. Matching theorems for combinatorial geometries. Bull. Amer. Math. Soc. 76 (1970) 57-60. MR 0276116.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1